Year 2020, Volume 49 , Issue 3, Pages 962 - 973 2020-06-02

On approximation of hexagonal Fourier series in the generalized Hölder metric

Hatice ASLAN [1] , Ali GÜVEN [2]


Let $f$ be an $H$-periodic continuous function. The approximation order of the function $f$ by deferred Cesaro means of its hexagonal Fourier series is estimated in uniform and generalized H\"{o}lder metrics.
Deferred Cesàro means, generalized Hölder class, hexagonal Fourier series
  • [1] R.P. Agnew, On deferred Cesàro means, Ann. of Math. 33 (3), 413–421, 1932.
  • [2] J. Bustamante and M.A. Jimenez, Trends in Hölder approximation, in: Approxima- tion, Optimization and Mathematical Economics, 81–95, Springer, 2001.
  • [3] R.A. DeVore and G.G. Lorentz, Constructive Approximation, Springer-Verlag, 1993.
  • [4] B. Fuglede, Commuting self-adjoint partial differential operators and a group theoretic problem, J. Funct. Anal. 16, 101–121, 1974.
  • [5] A. Guven, Approximation by means of hexagonal Fourier series in Hölder norms, J. Class. Anal. 1, 43–52, 2012.
  • [6] A. Guven, Approximation by (C, 1) and Abel-Poisson means of Fourier series on hexagonal domains, Math. Inequal. Appl. 16, 175–191, 2013.
  • [7] A. Guven, Approximation properties of hexagonal Fourier series in the generalized Hölder metric, Comput. Methods Funct. Theory, 13, 509–531, 2013.
  • [8] A. Guven, On approximation of hexagonal Fourier series, Azerb. J. Math. 8, 52–68, 2018.
  • [9] A.S.B. Holland, A survey of degree of approximation of continuous functions, SIAM Rev. 23, 344–379, 1981.
  • [10] L. Leindler, Generalizations of Prössdorf’s theorems, Studia Sci. Math. Hungar. 14, 431–439, 1979.
  • [11] L. Leindler, A relaxed estimate of the degree of approximation by Fourier series in generalized Hölder metric, Anal. Math. 35, 51–60, 2009.
  • [12] H. Li, J. Sun and Y. Xu, Discrete Fourier analysis, cubature and interpolation on a hexagon and a triangle, SIAM J. Numer. Anal. 46, 1653–1681, 2008.
  • [13] S. Prössdorf, Zur konvergenz der Fourierreihen hölderstetiger funktionen, Math. Nachr. 69, 7–14, 1975.
  • [14] J. Sun, Multivariate Fourier series over a class of non tensor-product partition do- mains, J. Comput. Math. 21, 53–62, 2003.
  • [15] A.F. Timan, Theory of Approximation of Functions of a Real Variable, Pergamon Press, 1963.
  • [16] Y. Xu, Fourier series and approximation on hexagonal and triangular domains, Con- str. Approx. 31, 115–138, 2010.
  • [17] A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1959.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-3486-4179
Author: Hatice ASLAN
Institution: FIRAT UNIVERSITY
Country: Turkey


Orcid: 0000-0001-8878-250X
Author: Ali GÜVEN (Primary Author)
Institution: BALIKESIR UNIVERSITY
Country: Turkey


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms512908, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {962 - 973}, doi = {10.15672/hujms.512908}, title = {On approximation of hexagonal Fourier series in the generalized Hölder metric}, key = {cite}, author = {Aslan, Hatice and Güven, Ali} }
APA Aslan, H , Güven, A . (2020). On approximation of hexagonal Fourier series in the generalized Hölder metric . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 962-973 . DOI: 10.15672/hujms.512908
MLA Aslan, H , Güven, A . "On approximation of hexagonal Fourier series in the generalized Hölder metric" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 962-973 <https://dergipark.org.tr/en/pub/hujms/issue/54699/512908>
Chicago Aslan, H , Güven, A . "On approximation of hexagonal Fourier series in the generalized Hölder metric". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 962-973
RIS TY - JOUR T1 - On approximation of hexagonal Fourier series in the generalized Hölder metric AU - Hatice Aslan , Ali Güven Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.512908 DO - 10.15672/hujms.512908 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 962 EP - 973 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.512908 UR - https://doi.org/10.15672/hujms.512908 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On approximation of hexagonal Fourier series in the generalized Hölder metric %A Hatice Aslan , Ali Güven %T On approximation of hexagonal Fourier series in the generalized Hölder metric %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.512908 %U 10.15672/hujms.512908
ISNAD Aslan, Hatice , Güven, Ali . "On approximation of hexagonal Fourier series in the generalized Hölder metric". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 962-973 . https://doi.org/10.15672/hujms.512908
AMA Aslan H , Güven A . On approximation of hexagonal Fourier series in the generalized Hölder metric. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 962-973.
Vancouver Aslan H , Güven A . On approximation of hexagonal Fourier series in the generalized Hölder metric. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 962-973.